MathSciNet Relay Station
MathSciNet bibliographic data
MR876961 32D15 (32H35)
Baouendi, M. S.; Bell, S. R.; Rothschild, Linda Preiss CR mappings of finite multiplicity and extension of proper holomorphic mappings. Bull. Amer. Math. Soc. (N.S.) 16 (1987), no. 2, 265–270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement